Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 178, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 18, 2020, 10:19 PM EST for Cobb County, Fulton County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Feb 18, 2020, 10:19 PM EST (03:19 UTC)
- Expired
- Mar 10, 2020, 11:19 PM EDT
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cobb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River at US 41 at Atlanta (VIXG1). The gauge peaked at 13.91 ft at Feb 18, 2020, 11:00 PM EST.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
484 WGUS42 KFFC 190319 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1019 PM EST Tue Feb 18 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Chattahoochee River near Vinings Cobb Parkway affecting Cobb and Fulton Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC067-121-191719- /O.NEW.KFFC.FL.W.0178.200219T0319Z-000000T0000Z/ /VIXG1.1.ER.200219T0245Z.200219T0245Z.000000T0000Z.NO/ 1019 PM EST Tue Feb 18 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The Chattahoochee River near Vinings Cobb Parkway. * From this evening until further notice. * At 10 PM Tuesday the stage was 13.8 feet and rising. * Flood stage is 14 feet. * At 14 feet, flood stage is reached. Minor flooding occurs in the woodlands and portions of the Chattahoochee National Recreation Area along the river upstream and downstream from the gage on Cobb Parkway. The flood waters will reach the top of the concrete boat ramp in the recreation area. && LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449 $$
1 follow-up statement
157 WGUS82 KFFC 190751 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 251 AM EST Wed Feb 19 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Chattahoochee River near Vinings Cobb Parkway affecting Cobb and Fulton Counties Sweetwater Creek near Lilburn affecting Gwinnett County GAC067-121-190821- /O.CAN.KFFC.FL.W.0178.000000T0000Z-200219T0751Z/ /VIXG1.1.ER.200219T0245Z.200219T0245Z.000000T0000Z.NO/ 251 AM EST Wed Feb 19 2020 The Flood Warning is cancelled for The Chattahoochee River near Vinings Cobb Parkway. * This takes effect immediately. * At 1 AM Wednesday the stage was 13.6 feet and falling. * Flood stage is 14 feet. * The river will continue to fall. * At 14 feet...Flood stage is reached. Minor flooding occurs in the woodlands and portions of the Chattahoochee National Recreation Area along the river upstream and downstream from the gage on Cobb Parkway. The flood waters will reach the top of the concrete boat ramp in the recreation area. && LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449 $$ GAC135-190821- /O.CAN.KFFC.FL.W.0176.000000T0000Z-200219T1346Z/ /STWG1.1.ER.200219T0206Z.200219T0445Z.200219T0623Z.UU/ 251 AM EST Wed Feb 19 2020 The Flood Warning is cancelled for The Sweetwater Creek near Lilburn. * This takes effect immediately. * At 2 AM Wednesday the stage was 10.6 feet and falling. * Flood stage is 11 feet. * The creek will continue to fall. * At 11 feet...Flood stage is reached. Minor flooding will occur in portions of the Northwood Country Club Golf Course upstream from the gage on Club Drive...and in the woodland areas downstream from the gage and for the next four miles until the creek merges with the Yellow River. An old concrete golf cart bridge around 300 feet downstream from the gage will begin to flood. && LAT...LON 3398 8414 3398 8407 3391 8406 3389 8408 3389 8412 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 18, 9:20 PM EST, 59 minutes earlier.
Area forecast discussion, Feb 18, 9:20 PM EST, 59 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 920 PM EST Tue Feb 18 2020 .UPDATE... Frontal boundary is currently across central AL with a warm front cross central GA. A wave of low pressure has developed along the front and will continue to push NE overnight. The front will slowly push southward overnight with widespread rainfall beginning to taper off around or just after 12Z for northern portions of GA. Have made some tweaks to the pops, as the hi-res models have played catch up all evening. Otherwise, no major changes. No changes to the Flash Flood Watch needed either. && PREV DISCUSSION... /Issued 325 PM EST Tue Feb 18 2020/ SHORT TERM /Tonight through Wednesday Night/... Current satellite loop shows showers and isolated thunderstorms moving east across the southeastern states. These storms are associated with a frontal boundary extending from the New england states to the TX/MX border. This boundary is expected to move slowly SE through GA and stall somewhere across south GA Wednesday evening. Precip is expected to continue across the area through the short term but they will tapper off a bit Wed afternoon especially across areas N of the Interstate 20 corridor. The main area of precip is across N GA but it will slide slowly south with the frontal movement over the next 24 to 36 hours. We have see 1 to 2 inches across areas south of an Atlanta to Augusta line with some isolated 3 inch amounts over the past 24 hours. With this boundary moving through the CWA we could see an additional 1 to 2 inches through Wednesday night. This is the main reason we have issued a Flash flood watch for portions of North and Central GA. There is some low CAPE developing this afternoon but shear params continue to remain limited. With this in mind we are still not expecting and strong to severe storms with this system. Temps still expected to stay a bit on the warm side tonight and Wednesday with lows in the 40s and 50s and highs in the 50s and 60s. slightly cooler air moves into N GA Wed night behind the frontal boundary with lows expected in the 30 and 40s. 01 LONG TERM /Thursday through Tuesday/... Same story, different day. Rounds of on and off rain provided by multiple frontal passages in combination with several upper level disturbances will move through the area within the long term period. Mid-level zonal flow with short-wave surface perturbations will bring a round of rain to the area ahead of an approaching cold front at the start of the forecast period on Thursday. As the trough digs in behind the front, there is the possibility of wintry mix across portions of north Georgia Thursday night, especially across the higher elevations. Some light accumulations cannot be ruled out and amounts could change closer to the event. The front should exit the CWA on Friday which will give a brief reprieve from the rain on Saturday with slight upper level ridging and a surface high building in over the SE. SW mid and upper level flow will return on Sunday evening with a surface low developing on Monday over the Great Plains region, with precipitation expected to return mid week ahead of another cold front. High temperatures will run 10-20 degrees below normal on Thursday through Sunday. Morgan AVIATION... 00Z Update... A few breaks in the IFR/LIFR around the ATL metro possible for the next couple of hours, but do expect CIGs to fill back into IFR by 03Z. Some patchy LIFR is possible. A cold front will move through overnight, and some improvement in CIGs is possible right around 12Z WED. Very light surface winds right now, with convection influencing some of the directions. Should be a switch over to the SW side by 02-03Z, with speeds of 5kt or less. Winds should switch around to the E late tomorrow as a wedge builds in. Thunder is possible for the next couple of hours. //ATL Confidence...00Z Update... Med confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 54 56 40 43 / 90 60 60 70 Atlanta 49 55 40 44 / 90 60 70 80 Blairsville 45 53 37 41 / 80 40 50 70 Cartersville 47 55 40 43 / 80 50 60 70 Columbus 58 63 45 48 / 90 70 80 90 Gainesville 50 54 39 42 / 90 60 50 70 Macon 60 63 42 45 / 90 70 80 90 Rome 47 54 41 43 / 70 50 60 70 Peachtree City 52 58 42 44 / 100 70 70 80 Vidalia 62 68 45 47 / 70 70 80 90 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday afternoon for the following zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll... Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta... Dawson...DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Jackson...Jasper...Jones...Lamar...Madison... Meriwether...Monroe...Morgan...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Troup...Upson...Walton...Warren...Wilkes. && SHORT TERM...NListemaa LONG TERM....Morgan AVIATION...NListemaa
Hazardous weather outlook, Feb 18, 9:11 PM EST, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 911 PM EST Tue Feb 18 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 911 PM EST Tue Feb 18 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Flash Flood Watch is in effect for portions of north and central Georgia through Wednesday afternoon. Heavy rain will be possible with ponding on roadways and some nuisance flooding, especially in low-lying or highly urbanized areas. There is also a slight chance of thunderstorms across parts of north and central Georgia today and tonight. Some storms could be strong to severe with the main threat being damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Periods of possible heavy rain could occur through Thursday. Please monitor forecast updates if there is an increased threat of flooding. Also, the interaction of some colder air could allow for some transition to light snow in parts of far northeast Georgia for Thursday evening. Some light accumulations cannot be ruled out so please monitor future updates. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Feb 18, 7:44 PM EST, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
744 PM EST Tue Feb 18 2020
GAZ052>058-066-067-190115-
Butts GA-Fayette GA-Clayton GA-Coweta GA-Troup GA-Heard GA-
Spalding GA-Meriwether GA-Henry GA-
744 PM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTTS...FAYETTE...
SOUTHERN CLAYTON...COWETA...NORTHERN TROUP...SOUTHERN HEARD...
NORTHERN SPALDING...NORTHWESTERN MERIWETHER AND HENRY COUNTIES UNTIL
815 PM EST...
At 744 PM EST...a line of strong thunderstorms was along a line
extending from Bonanza to near Sharpsburg to near Texas...and moving
east at 75 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Newnan, McDonough, Fayetteville, Franklin, Peachtree City,
Stockbridge, Hampton, Tyrone, Lovejoy, Locust Grove, Senoia,
Hogansville, Grantville, Luthersville, Brooks, Moreland, Sharpsburg,
Turin, Haralson and Woolsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3350 8446 3350 8403 3349 8402 3348 8395
3343 8391 3333 8411 3312 8515 3318 8525
3319 8525 3325 8526
TIME...MOT...LOC 0044Z 268DEG 64KT 3347 8432 3333 8470 3321 8518Special weather statement, Feb 18, 8:12 PM EST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
812 PM EST Tue Feb 18 2020
GAZ052>058-066-067-190145-
Butts GA-Fayette GA-Clayton GA-Coweta GA-Troup GA-Heard GA-
Spalding GA-Meriwether GA-Henry GA-
812 PM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTTS...SOUTHERN
FAYETTE...SOUTHERN CLAYTON...SOUTHERN COWETA...NORTHERN TROUP...
SOUTHERN HEARD...SPALDING...NORTHERN MERIWETHER AND SOUTHERN HENRY
COUNTIES UNTIL 845 PM EST...
At 812 PM EST...a line of strong thunderstorms was along a line
extending from near Ola to near Glenn...and moving east at 40 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Griffin, McDonough, Peachtree City, Hampton, Lovejoy,
Locust Grove, Senoia, Hogansville, Grantville, Luthersville, Brooks,
Moreland, Jenkinsburg, Sharpsburg, Turin, Haralson, Woolsey, Sunny
Side and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3348 8419 3344 8392 3337 8386 3335 8386
3301 8518 3306 8523 3322 8526
TIME...MOT...LOC 0112Z 276DEG 37KT 3344 8401 3314 8523Special weather statement, Feb 18, 8:43 PM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
843 PM EST Tue Feb 18 2020
GAZ052>054-056>058-066>068-070-190215-
Butts GA-Fayette GA-Lamar GA-Coweta GA-Troup GA-Heard GA-Spalding GA-
Meriwether GA-Pike GA-Henry GA-
843 PM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN FAYETTE...
NORTHWESTERN LAMAR...SOUTHERN COWETA...TROUP...SOUTHERN HEARD...
SPALDING...NORTHERN MERIWETHER...NORTHERN PIKE AND SOUTHERN HENRY
COUNTIES UNTIL 915 PM EST...
At 842 PM EST...a line of strong thunderstorms was along a line
extending from Worthville to Abbottsford...and moving east at 25 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Griffin, McDonough, Jackson, Hampton, Locust Grove, Senoia,
Hogansville, Grantville, Luthersville, Flovilla, Brooks, Moreland,
Jenkinsburg, Williamson, Orchard Hill, Haralson, Woolsey, Sunny Side
and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3337 8439 3335 8435 3338 8435 3346 8395
3329 8383 3327 8383 3293 8517 3318 8525
TIME...MOT...LOC 0142Z 289DEG 21KT 3338 8392 3303 8519Special weather statement, Feb 18, 9:13 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
913 PM EST Tue Feb 18 2020
GAZ052>054-056>059-066>068-070>072-190245-
Butts GA-Fayette GA-Monroe GA-Coweta GA-Troup GA-Jones GA-Heard GA-
Jasper GA-Meriwether GA-Pike GA-Henry GA-Lamar GA-Spalding GA-
913 PM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHERN FAYETTE...
NORTHERN MONROE...SOUTHEASTERN COWETA...TROUP...NORTHWESTERN JONES...
SOUTHERN HEARD...SOUTHWESTERN JASPER...MERIWETHER...PIKE...SOUTHERN
HENRY...LAMAR AND SPALDING COUNTIES UNTIL 945 PM EST...
At 913 PM EST...a line of strong thunderstorms was along a line
extending from near Flovilla to State Line Park...and moving
southeast at 30 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Griffin, Barnesville, Jackson, Zebulon, Greenville, Locust
Grove, Hogansville, Woodbury, Luthersville, Flovilla, Milner, Brooks,
Jenkinsburg, Molena, Williamson, Orchard Hill, Meansville, Haralson
and Aldora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3338 8388 3313 8358 3288 8519 3315 8524
TIME...MOT...LOC 0213Z 299DEG 27KT 3324 8383 3302 8520Special weather statement, Feb 18, 9:44 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
944 PM EST Tue Feb 18 2020
GAZ056-058-059-067>072-190315-
Butts GA-Lamar GA-Monroe GA-Upson GA-Jones GA-Jasper GA-Spalding GA-
Meriwether GA-Pike GA-
944 PM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...LAMAR...NORTHERN
MONROE...NORTHERN UPSON...NORTHWESTERN JONES...SOUTHERN JASPER...
SOUTHERN SPALDING...MERIWETHER AND PIKE COUNTIES UNTIL 1015 PM EST...
At 944 PM EST...a line of strong thunderstorms was along a line
extending from Hillsboro to Odessadale...and moving east at 35 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Griffin, Thomaston, Barnesville, Jackson, Forsyth, Monticello,
Zebulon, Greenville, Woodbury, Luthersville, Flovilla, Milner, Warm
Springs, Molena, Williamson, Orchard Hill, Meansville, Aldora, Lone
Oak and Gay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3322 8451 3324 8450 3337 8354 3317 8355
3317 8353 3304 8352 3286 8475 3287 8484
3319 8485
TIME...MOT...LOC 0244Z 267DEG 32KT 3319 8367 3302 8481Special weather statement, Feb 18, 10:13 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1013 PM EST Tue Feb 18 2020
GAZ059-067>072-078-190345-
Harris GA-Lamar GA-Monroe GA-Upson GA-Jones GA-Jasper GA-
Meriwether GA-Pike GA-
1013 PM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...LAMAR...
MONROE...NORTHERN UPSON...NORTHWESTERN JONES...SOUTHERN JASPER...
SOUTHERN MERIWETHER AND SOUTHERN PIKE COUNTIES UNTIL 1045 PM EST...
At 1013 PM EST...a line of strong thunderstorms was along a line
extending from near Blountsville to Durand...and moving southeast at
15 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Thomaston, Barnesville, Forsyth, Gray, Zebulon, Greenville,
Manchester, Woodbury, Milner, Warm Springs, Molena, Meansville,
Aldora, Gay, Sunset Village, The Rock, F.d. Roosevelt State Park,
Bradley, Wayside and Atwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3307 8484 3317 8354 3301 8349 3283 8484
TIME...MOT...LOC 0313Z 295DEG 13KT 3311 8353 3292 8480The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 7:15 PM EST | River Flood Warning | FFC | Forsyth | 13 hr |
| Feb 18, 7:18 PM EST | Special Weather Statement | FFC | Coweta, Heard | 27 min |
| Feb 18, 7:44 PM EST | Special Weather Statement | FFC | Coweta, Fayette, Henry | 31 min |
| Feb 18, 8:02 PM EST | River Flood Warning | FFC | Gwinnett | 18 hr |
| Feb 18, 8:12 PM EST | Special Weather Statement | FFC | Henry, Spalding | 33 min |
| Feb 18, 8:33 PM EST | River Flood Warning | FFC | Cobb | 3 hr |
| Feb 18, 8:43 PM EST | Special Weather Statement | FFC | Butts, Spalding, Troup | 32 min |
| Feb 18, 9:13 PM EST | Special Weather Statement | FFC | Butts, Lamar, Meriwether, Pike, Spalding, Troup | 32 min |
| Feb 18, 9:36 PM EST | River Flood Warning | FFC | Montgomery, Treutlen, Wheeler | 26 days |
| Feb 18, 9:38 PM EST | Flash Flood Warning | FFC | Troup | 6 hr |
| Feb 18, 9:39 PM EST | River Flood Warning | FFC | Gwinnett | 21 days |
| Feb 18, 9:44 PM EST | Special Weather Statement | FFC | Butts, Jasper, Lamar, Meriwether, Monroe, Pike and 1 more | 31 min |
| Feb 18, 10:02 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Feb 18, 10:13 PM EST | Special Weather Statement | FFC | Jones, Lamar, Meriwether, Monroe, Pike | 32 min |
| Feb 18, 10:46 PM EST | Special Weather Statement | FFC | Harris, Lamar, Monroe, Upson | 29 min |
| Feb 18, 11:31 PM EST | Special Weather Statement | FFC | Butts, Coweta, Fayette, Heard, Lamar, Meriwether and 2 more | 3 hr |
| Feb 18, 11:39 PM EST | River Flood Warning | FFC | Cherokee | 10 hr |
| Feb 18, 11:39 PM EST | River Flood Warning | FFC | Coweta | 21 days |
| Feb 18, 11:39 PM EST | River Flood Warning | FFC | Coweta, Fayette | 7 hr |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 4 days |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 10 hr |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 27 hr |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Fayette, Spalding | 61 hr |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 4 days |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 37 hr |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Newton, Rockdale | 54 hr |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Barrow, Jackson | 11 hr |
| Feb 19, 12:20 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 26 hr |
| Feb 19, 12:20 AM EST | River Flood Warning | FFC | Jones | 21 days |
| Feb 19, 12:30 AM EST | River Flood Warning | FFC | Lamar, Spalding | 5 hr |
| Feb 19, 2:43 AM EST | River Flood Warning | FFC | Monroe | 30 hr |
| Feb 19, 3:11 AM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 34 hr |
| Feb 19, 3:21 AM EST | River Flood Warning | FFC | Heard | 21 hr |
| Feb 19, 10:49 AM EST | River Flood Warning | FFC | Bleckley, Pulaski | 21 days |
| Feb 19, 11:54 AM EST | River Flood Warning | FFC | Talbot, Upson | 51 hr |
| Feb 19, 12:20 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
| Feb 19, 1:40 PM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 30 hr |
| Feb 19, 2:00 PM EST | Winter Weather Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more | 30 hr |
| Feb 19, 5:36 PM EST | River Flood Warning | FFC | Jones, Monroe | 9 hr |
| Feb 19, 5:36 PM EST | River Flood Warning | FFC | Butts, Henry, Newton | 6 hr |
| Feb 19, 5:48 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 66 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.